Bibtex entry


@article{vanDeS:02-005,
        author={T.J.J. {van den Boom} and B. {De Schutter}},
        title={Model predictive control for perturbed max-plus-linear systems: A stochastic approach},
        journal={International Journal of Control},
        volume={77},
        number={3},
        pages={302--309},
        month=feb,
        year={2004},
        doi={10.1080/00207170310001656047}
        }



Go to the publications overview page.
Go to the page with bibtex entries of all publications.


This page is maintained by Bart De Schutter. Last update: December 15, 2015.